# SDR A6WA202107297841

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 37,463 hours, 36,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAXIING INTO GATE, UNABLE TO OPEN MAIN CABIN DOOR FROM   INSIDE OR OUTSIDE.                                ***AIRCRAFT REMOVED FROM SERVICE***  CLEANED, INSPECTED, AND LUBED PAX DOOR SEAL IAW AWAC SUP 19-152A.  OPS  CHECK GOOD AT THIS TIME.  OPERATED FROM INSIDE AND OUTSIDE, OPENED    AND CLOSED SMOOTHLY.
